advertisement
Question
Posted by: Shylady007 | 2009/03/23

Brown discharge and breast tenderness

In January i used Zyban and Minerva. In that time me and my boyfriend fooled around but did not have full blown sex but came very close. I did have my period after that, the beginning of March i had to skip a week of Minerva and now for the last 3 weeks i have been having a brown discharge and my breasts have been extremely tender and swollen. Can i be pregnant? or can this be because i skipped a week of contraceptive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely because you skipped the Minerva.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2009/03/24

It' s probaby just your hormones that are all mixed up from skipping the pill

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement